# SDR C2XA04TY062

- Difficulty date: April 5, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 10,875 hours, 7,996 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - A/C MADE AN AIR RETURN FOR LANDING GEAR, WOULD NOT RETRACT.  OVERWEIGHT LANDING.  MAINT CYCLED GEAR SEVERAL TIMES, NO CMC OR EICAS MESSAGES NOTED, NO DEFECTS NOTED IAW 32-30-00 AND THE OVERWEIGHT SINKRATE WAS FOUND TO BE WITHIN LIMITS IAW AMM 5-50-02.  ALL WORK WAS ACCOMPLISHED AND AC RELEASED FOR SERVICE.  NO PARTS WERE REPLACED.
